Algebraic construction of the Stokes sheaf for irregular linear q-difference equations
Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis, Astérisque no. 296  (2004), p. 227-251
@incollection{AST_2004__296__227_0,
     author = {Sauloy, Jacques},
     title = {Algebraic construction of the Stokes sheaf for irregular linear $q$-difference equations},
     booktitle = {Analyse complexe, syst\`emes dynamiques, sommabilit\'e des s\'eries divergentes et th\'eories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis},
     editor = {Loday-Richaud Mich\`ele},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {296},
     year = {2004},
     pages = {227-251},
     zbl = {1075.39020},
     mrnumber = {2136012},
     language = {en},
     url = {http://www.numdam.org/item/AST_2004__296__227_0}
}
Sauloy, Jacques. Algebraic construction of the Stokes sheaf for irregular linear $q$-difference equations, in Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis, Astérisque, no. 296 (2004), pp. 227-251. http://www.numdam.org/item/AST_2004__296__227_0/

[1]D. G. Babbitt & V. S. Varadarajan - Local Moduli, for Meromorphic Differential Equations, Astérisque, vol. 169-170, Société Mathématique de France, 1989. | Numdam | MR 1014083 | Zbl 0683.34003

[2] G. D. Birkhoff - The generalized Riemann problem for linear differential equations and the allied problems for linear difference and q-difference equations, Proc. Amer. Acad. Arts and Sci. 49 (1913), p. 521-568. | Article | JFM 44.0391.03

[3] G. D. Birkhoff & P. E. Guenther Note on a Canonical Form for the Lincar q-Difference System. Proc. Nat. Acad. Sci. U.S.A. 27 (1941). no. 4, p. 218-222. | Article | JFM 67.0305.02 | MR 4047

[4] P. Deligne Lettres à J.-P. Ramis, janvier & février 1986.

[5] P. Deligne, Catégories Tannakiennes. in Grothendieck Festschrift. Vol. II (P. Cartier et al. eds.). Progress in Math. Birkhäuser. 1990. | MR 1106898 | Zbl 0727.14010

[6] P. Deligne & J. Milne Tannakian Categories, in Hodge Cycles, Motives and Shimura, Varieties (P. Deligne et al., eds.). Lect. Notes in Math., vol. 900. Springer Verlag. 1989. | MR 654325 | Zbl 0477.14004

[7] L. Di Vizio, J.-P. Ramis, J. Sauloy &. C. Zhang Equations aux q-différences, Gaz. Math. 96 (2003). p. 20-49. | MR 1988639 | Zbl 1063.39015

[8] J. Frenkel Cohomologie non abélienne et espaces fibrés. Bull. Soc. math. France 85 (1957), p. 135-220. | Article | Numdam | MR 98200 | Zbl 0082.37702

[9] M. Loday-Richaud Stokes phenomenon, multisummability and differential Galois groups. Ann. Inst. Fourier (Grenoble) 44 (1994). no. 3. p. 849-906. | Article | Numdam | MR 1303886 | Zbl 0812.34004

[10] F. Marotte & C. Zhang Multisommabilité des séries entières solutions formelles d'une équation aux q-différences linéaire analytique. Ann. Inst. Fourier (Grenoble) 50 (2000). no. 6, p. 1859-1890. | Article | Numdam | MR 1817385 | Zbl 1063.39001

[11] M. Van Der Put & M. F. Singer Galois theory of difference equations. Lect. Notes in Math., vol. 1666. Springer Verlag. 1997. | MR 1480919 | Zbl 0930.12006

[12] J.-P. Ramis Dévissage Gevrey, in Journées singulières de Dijon. Astérisque, vol. 59-60. Société Mathématique de France. 1978. p. 173-204. | Numdam | MR 542737 | Zbl 0409.34018

[13] J.-P. Ramis, Fonctions θ et équations aux q-différences, non publié. Strasbourg. 1990.

[14] J.-P. Ramis, About the growth of entire functions solutions to linear algebraic q-difference equations. Ann. Fac. Sci Toulouse Math. (6) I (1992). no. 1. p. 53-94. | Article | Numdam | MR 1191729 | Zbl 0796.39005

[15] J.-P. Ramis. J. Sauloy & C. Zhang La variété des classes analytiques d'équations aux q-différences dans une classe formelle. C.R. Math, 338 (2004). no. 4, p. 277-280. | Article | MR 2076495 | Zbl 1038.39011

[16] J.-P. Ramis. Local analytic classification of irregular q-difference equations, Article in preparation.

[17] J.-P. Ramis & C. Zhang Développement asymptotique q-Gevrey et fonction thêta de Jacobi. C. R. Acad. Sci. Paris Sér. I Math, 335 (2002), p. 899-902. | Article | MR 1952546 | Zbl 1025.39014

[18] H. Röhrl Das Riemann-Hilbertsche Problem der Theorie der linearen Differential-gleichungen, Math. Ann. 133 (1957). p. 1-25. | Article | MR 86958 | Zbl 0088.06001

[19] H. Röhrl Holomorphic fiber bundles over Riemann surfaces. Bull. Amer. Math. Soc. (N.S.) 68 (1962), p. 125-160. | Article | MR 146854 | Zbl 0106.05502

[20] J. Sauloy Systèmes aux q-différences singuliers réguliers: classification, matrice de connexion et monodromie, Ann. Inst, Fourier (Grenoble) 50 (2000), no. 4, p. 1021-1071. | Article | Numdam | MR 1799737 | Zbl 0957.05012

[21] J. Sauloy. Galois theory of fuchsian q-difference equations. Ann. scient, Éc, Norm. Sup. 4e série 36 (2003). no. 6. p. 925-968. | Article | Numdam | MR 2032530 | Zbl 1053.39033

[22] J. Sauloy, La filtration canonique par les pentes d'un module aux q-différences et le gradué associé, Ann. Inst. Fourier (Grenoble) 54 (2004), no. 1, p. 181-210. | Article | Numdam | MR 2069126 | Zbl 1061.39013

[23] J. Sauloy. Local Galois theory of irregular q-difference equations, article in preparation.

[24] J. Sauloy, Isomonodromy for q-difference equations, article to be submitted. | Zbl 1137.39016

[25] V. S. Varadarajan - Linear meromorphic differential equations: a modern point of view, Bull. Amer. Math. Soc. (N.S.) 33 (1996), no. 1, p. 1-42. | Article | MR 1339809 | Zbl 0862.34004

[26] C. Zhang Développements asymptotiques q-Gevrey et séries Gq-sommables, Ann, Inst. Fourier (Grenoble) 49 (1999), no. 1, p. 227-261. | Article | Numdam | MR 1688144 | Zbl 0974.39009

[27] C. Zhang, Une sommation discrète pour des équations aux q-différences linéaires et à coefficients analytiques: théorie générale et exemples, in Differential equations and the Stokes phenomenon (Braaksma, Immink, van der Put & Top. eds.), World scientific, 2003. | MR 2067338 | Zbl 1041.39013